# SDR SWAA2022052707249

- Difficulty date: May 12, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 146A74149
- Condition: Elongated
- Location: Toilet Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLE ON BRACKET LOCATED ON ACCESS PANEL 145AL AT LOWER FUSELAGE 2022-228600 / [01] REPLACED BRACKET LOCATED ON ACCESS PANEL 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 PART USED HINGE ASSY P/N USED: 146A7414-9 PO: 2022-123293 1;[02] TASK CARD COMPLETED
